# SDR SWAA2014100232543

- Difficulty date: September 4, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 32,155 hours, 14,341 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6953918
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 FLAP TRACK CANOE FAIRING CRACKED AT THE AFT END ON THE LOWER INBD SIDE.  REPAIRED FAIRING IAW SRM.
